Alert archive / Texas / Gale Warnings in 2018
Gale Warning 4, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this gale warning at Nov 8, 2018, 8:38 PM CST. It took effect at Nov 9, 2018, 9:00 AM CST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2018, 8:38 PM CST (02:38 UTC)
- In effect from
- Nov 9, 2018, 9:00 AM CST
- Expired
- Nov 10, 2018, 9:00 AM CST
- In force
- 24 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted.
825 WHUS74 KCRP 090238 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 838 PM CST Thu Nov 8 2018 ...VERY STRONG NORTHERLY WINDS BEHIND A COLD FRONT WITH FREQUENT GUSTS TO GALE FORCE FRIDAY MORNING THROUGH SATURDAY MORNING... .A strong cold front will push through the Middle Texas Coastal Waters early Friday morning. A very strong north to northeast wind will develop in the wake of the front. Frequent gusts to gale force are likely from the mid morning through Saturday morning over the open Gulf Waters. In addition, hazardous seas will develop in response to the strong offshore flow. GMZ250-255-270-275-091300- /O.UPG.KCRP.GL.A.0003.181109T1500Z-181110T1200Z/ /O.NEW.KCRP.GL.W.0004.181109T1500Z-181110T1500Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 838 PM CST Thu Nov 8 2018 ...GALE WARNING IN EFFECT FROM 9 AM FRIDAY TO 9 AM CST SATURDAY... The National Weather Service in Corpus Christi has issued a Gale Warning, which is in effect from 9 AM Friday to 9 AM CST Saturday. The Gale Watch is no longer in effect. * WINDS...25 to 30 knots with frequent higher gusts to gale force * SEAS...8 to 10 feet nearshore...10 to 12 feet offshore...with occasionally higher seas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ GMZ230-235-091300- /O.EXT.KCRP.SC.Y.0066.181109T1200Z-181110T1500Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- 838 PM CST Thu Nov 8 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM FRIDAY TO 9 AM CST SATURDAY... * WINDS...North 20 to 25 knots with gusts around 30 knots. * WAVES/SEAS...Bays choppy to rough PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots and/or seas of 7 feet or greater are expected to produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. Mariners should pay close attention to the marine forecast...and consider wind and sea conditions in planning. && $$ TB
4 follow-up statements
580 WHUS74 KCRP 090944 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 344 AM CST Fri Nov 9 2018 ...VERY STRONG NORTHERLY WINDS BEHIND A COLD FRONT WITH FREQUENT GUSTS TO GALE FORCE FRIDAY MORNING THROUGH SATURDAY MORNING... .A strong cold front will push through the Middle Texas Coastal Waters this morning. A very strong north to northeast wind will develop in the wake of the front. Frequent gusts to gale force are likely from the mid morning through Saturday morning over the open Gulf Waters. In addition, hazardous seas will develop in response to the strong offshore flow. GMZ250-255-091800- /O.EXB.KCRP.SC.Y.0066.181109T1200Z-181109T1500Z/ /O.CON.KCRP.GL.W.0004.181109T1500Z-181110T1500Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 344 AM CST Fri Nov 9 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 AM CST SATURDAY... The National Weather Service in Corpus Christi has issued a Small Craft Advisory, which is in effect until 9 AM CST this morning. * WINDS...North 20 to 25 knots building to 25 to 30 knots with frequent gusts near 40 knots. * SEAS...7 to 9 feet...occasionally up to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots and/or seas of 7 feet or greater are expected to produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. Mariners should pay close attention to the marine forecast...and consider wind and sea conditions in planning. A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ GMZ270-275-091800- /O.CON.KCRP.GL.W.0004.181109T1500Z-181110T1500Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 344 AM CST Fri Nov 9 2018 ...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 AM CST SATURDAY... * WINDS...North 25 to 30 knots with frequent gusts near 40 knots. * SEAS...7 to 9 feet building to 9 to 11 feet...with occasionally higher seas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ GMZ230-235-091800- /O.CON.KCRP.SC.Y.0066.181109T1200Z-181110T1500Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- 344 AM CST Fri Nov 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... * WINDS...North 20 to 25 knots with gusts around 30 knots. * WAVES/SEAS...Bays choppy to rough PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots and/or seas of 7 feet or greater are expected to produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. Mariners should pay close attention to the marine forecast...and consider wind and sea conditions in planning. && $$
254 WHUS74 KCRP 091844 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 1244 PM CST Fri Nov 9 2018 ...VERY STRONG NORTH TO NORTHEAST WIND TODAY THROUGH SATURDAY MORNING... .A strong cold front moved across the Middle Texas Coastal Waters this morning. In response, very strong north to northeast wind, with frequent gusts to gale force, are expected through Saturday morning over the Gulf Waters. In addition, hazardous seas will develop in response to the wind. GMZ250-255-270-275-100245- /O.CON.KCRP.GL.W.0004.000000T0000Z-181110T1500Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 1244 PM CST Fri Nov 9 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... * WINDS...North 25 to 30 knots with frequent gusts near 40 knots. * SEAS...7 to 9 feet building to 9 to 11 feet...with occasionally higher seas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ GMZ230-235-100245- /O.CON.KCRP.SC.Y.0066.000000T0000Z-181110T1500Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- 1244 PM CST Fri Nov 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... * WINDS...North 20 to 25 knots with gusts around 30 knots. * WAVES/SEAS...Bays choppy to rough. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots and/or seas of 7 feet or greater are expected to produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. Mariners should pay close attention to the marine forecast...and consider wind and sea conditions in planning. && $$ 87
420 WHUS74 KCRP 100250 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 850 PM CST Fri Nov 9 2018 ...VERY STRONG NORTH TO NORTHEAST WIND TONIGHT THROUGH SATURDAY MORNING... .A strong cold front moved across the Middle Texas Coastal Waters earlier this morning. In response, very strong north to northeast wind, with frequent gusts to gale force, are expected through Saturday morning over the Gulf Waters. In addition, hazardous seas will continue. GMZ250-255-270-275-101200- /O.CON.KCRP.GL.W.0004.000000T0000Z-181110T1500Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 850 PM CST Fri Nov 9 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... * WINDS...North 25 to 30 knots with frequent gusts near 40 knots. * SEAS...7 to 9 feet building to 9 to 11 feet...with occasionally higher seas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ GMZ230-235-101200- /O.CON.KCRP.SC.Y.0066.000000T0000Z-181110T1500Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- 850 PM CST Fri Nov 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... * WINDS...North 20 to 25 knots with gusts around 30 knots. * WAVES/SEAS...Bays choppy to rough. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots and/or seas of 7 feet or greater are expected to produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. Mariners should pay close attention to the marine forecast...and consider wind and sea conditions in planning. && $$
897 WHUS74 KCRP 100949 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 349 AM CST Sat Nov 10 2018 ...VERY STRONG NORTHEAST WIND THROUGH THIS MORNING... ...STRONG NORTHEAST WIND AND ELEVATED SEAS PERSIST THROUGH THE AFTERNOON AND EVENING... .The very strong north to northeast winds across the Middle Texas Coastal waters in wake of yesterday's cold front will very gradually diminish throughout today. A Small Craft Advisory is ongoing across the local bays and waterway through the early morning. Winds with gusts to gale force over coastal waters will slowly diminish across the nearshore then offshore waters throughout the afternoon and evening. A Gale Warning remains in effect for the coastal waters through the early morning. A Small Craft Advisory will follow in wake of the Gale Warning through this evening. Elevated seas this morning will slowly diminish as winds do throughout the day. GMZ270-275-101800- /O.CON.KCRP.GL.W.0004.000000T0000Z-181110T1500Z/ /O.EXB.KCRP.SC.Y.0066.181110T1500Z-181111T0600Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 349 AM CST Sat Nov 10 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT CST TONIGHT... The National Weather Service in Corpus Christi has issued a Small Craft Advisory, which is in effect from 9 AM this morning to midnight CST tonight. * WINDS...Northeast 25 to 30 knots with frequent gusts near 35 knots becoming northeast 20 to 25 knots * SEAS...8 to 10 feet becoming 6 to 8 feet PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 20 to 33 knots and/or seas of 7 feet or greater are expected to produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. Mariners should pay close attention to the marine forecast...and consider wind and sea conditions in planning. && $$ GMZ250-255-101800- /O.CON.KCRP.GL.W.0004.000000T0000Z-181110T1500Z/ /O.NEW.KCRP.SC.Y.0067.181110T1500Z-181111T0000Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 349 AM CST Sat Nov 10 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... The National Weather Service in Corpus Christi has issued a Small Craft Advisory, which is in effect from 9 AM this morning to 6 PM CST this evening. * WINDS...Northeast 25 to 30 knots with frequent gusts near 35 knots becoming northeast 20 to 25 knots * SEAS...7 to 9 feet becoming 5 to 7 feet PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 20 to 33 knots and/or seas of 7 feet or greater are expected to produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. Mariners should pay close attention to the marine forecast...and consider wind and sea conditions in planning. && $$ GMZ230-235-101500- /O.CON.KCRP.SC.Y.0066.000000T0000Z-181110T1500Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- 349 AM CST Sat Nov 10 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WINDS...Northeast around 20 knots * WAVES/SEAS...Bays choppy to occasionally rough PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots and/or seas of 7 feet or greater are expected to produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. Mariners should pay close attention to the marine forecast...and consider wind and sea conditions in planning. && $$ LB
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this gale warning went out at Nov 8, 6:19 PM CST, 2 hours 19 minutes earlier.
Area forecast discussion, Nov 8, 6:19 PM CST, 2 hours 19 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Corpus Christi TX
619 PM CST Thu Nov 8 2018
.DISCUSSION...
Updated for 00z aviation.
&&
.AVIATION...
Main issues this taf period will be the potential for thunderstorms
and a strong cold front. Currently, ceilings range from VFR at
ALI/CRP/LRD to MVFR at VCT. Expect ceilings to gradually lower
this evening and overnight across the rest of the area. In
addition, chances for showers will increase as a cold front
approaches South Texas. The potential will also exist for
thunderstorms to develop, and have mentioned TSRA primarily during
the overnight hours. Locally reduced vsbys will be possible if
showers and storms directly impact the terminals. Northerly winds
will increase Friday morning in wake of the cold front with gusts
between 25 and 30 knots. Ceilings through the period will
generally be MVFR to IFR.
&&
.PREVIOUS DISCUSSION... /Issued 321 PM CST Thu Nov 8 2018/
SHORT TERM (Tonight through Friday Night)...
Initial weak cold front stalled out mid-way through the forecast
area around mid-day and has remained there or drifted just a bit
back to the north this afternoon. Ahead of the front temperatures
have been in the mid and upper 80s with temperatures behind the
front in the lower to mid 70s. Next cold front remains well to the
north, but will surge southward and through the area overnight.
Before that front makes it this far south, a mid level shortwave
will move across the region, over some moderate unstable air above
the shallow morning front. Surface dewpoints even behind the front
are in the 70s. Afternoon run of several meso models have gotten
more robust with convective initiation late this evening as the
shortwave moves across. Could be getting some storms into
northwest zones after 9pm. With some elevated instability, there
will be some potential for marginal to large hail with any of the
stronger storms. This activity looks to merge together and move
across the CWA overnight with a decreasing threat for any strong
storms. PWATs are progged to be quite high for this time of
year...around 2 inches for portions of the area. This will likely
lead to some moderate to heavy downpours tonight into Friday.
Frontal timing is similar to previous...but maybe an hour or so
slower. Far southeastern areas...Corpus Christi and Kingsville
areas may wake up to temperatures in the 70s, but this will
quickly be replace by temperatures in the 60s by 8am. Once the
initial push of the front moves through a continued gradual
decrease in temperatures can be expected with afternoon
temperatures generally in the 50s. Will continue high chances for
showers through the day before front moves through in the mid
levels. This w By Friday night will see a gradual decrease in
PoPs.
Despite continued cloud cover will likely see low temperates into
the 40s for much of the area...with lower 50s near the coast,
especially in the southern Coastal Bend.
LONG TERM (Saturday through Thursday)...
The GFS deterministic predicts isentropic lift/low condensation
pressure deficits over the CWA Saturday/Sunday. In addition, a
coastal trough develops Saturday night/Sunday (deterministic
runs/GFS ensemble mean.) Near/above normal PWAT values predicted
Saturday/Sunday per the GFS deterministic. Anticipate a mixture of
stratiform and convective activity with patchy/areas of light
rain and isolated/scattered showers Saturday/Sunday over the CWA,
with greatest chance near the coast/coastal trough. Expect the
anticipated increasing synoptic scale lift associated with an
upper disturbance approaching from the W/NW (deterministic
output), and the associated cold front, to increase the chance for
convection Monday. Colder and drier Monday night/Tuesday in
response to the cold front. Anticipate coldest temperatures in the
mid/upper 30s early Wednesday morning. Isentropic lift may
develop Thursday, yet not confident enough to add precipitation in
part due to uncertainty regarding condensation pressure deficits.
MARINE... A strong cold front will move offshore late tonight
into tomorrow morning. Northern portions of the area will see the
front move offshore between 4 and 6AM, while farther south near
Baffin Bay, the front will likely move through after sunrise. Once
the front does move through expect very strong winds to develop
behind it. Have issued a small craft advisory for bays beginning
at 6am and will continue gale watch for open waters from 9am
through Friday night. The gale watch is for the potential for
frequent gusts at or above gale force. Gale conditions may
continue Saturday when considering SREF probabilities of >25kt
wind. Scattered showers and isolated thunderstorms anticipated for
Saturday night/Sunday in response to a developing coastal trough.
Combination of strong upper dynamics/surface cold front may
result in at least scattered convection Monday night. Gale
conditions may occur again Monday night/Tuesday in response to the
cold front.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 59 63 50 57 51 / 80 80 60 30 30
Victoria 55 59 46 56 47 / 100 80 30 20 30
Laredo 57 60 49 54 48 / 90 70 40 20 20
Alice 58 60 50 55 48 / 90 80 50 30 20
Rockport 59 61 50 58 52 / 80 80 50 30 40
Cotulla 55 59 49 54 46 / 100 70 30 10 10
Kingsville 61 63 51 57 50 / 80 80 60 30 30
Navy Corpus 62 66 54 60 56 / 80 80 70 30 40
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Gale Watch from Friday morning through late Friday night For the
following zones: Coastal waters from Baffin Bay to Port
Aransas out 20 NM...Coastal waters from Port Aransas to
Matagorda Ship Channel out 20 NM...Waters from Baffin Bay
to Port Aransas from 20 to 60 NM...Waters from Port Aransas
to Matagorda Ship Channel from 20 to 60 NM.
Small Craft Advisory from 6 AM Friday to 6 AM CST Saturday For
the following zones: Bays and Waterways from Baffin Bay to
Port Aransas...Bays and Waterways from Port Aransas to Port
O'Connor.
&&
TB/78...AVIATIONHazardous weather outlook, Nov 8, 6:03 AM CST, 14 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 603 AM CST Thu Nov 8 2018 TXZ229>234-239>247-342>347-442-443-447-091215- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 603 AM CST Thu Nov 8 2018 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight Patchy fog will reduce visibilities at times across the region through the mid morning. Isolated thunderstorms will be possible this afternoon. Widespread showers with isolated thunderstorms will be possible across the region tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday There is a slight chance for thunderstorms Friday. Severe weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ230-235-250-255-270-275-091215- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 603 AM CST Thu Nov 8 2018 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Isolated thunderstorms will be possible this afternoon. Widespread showers with isolated thunderstorms will be possible across the region tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A Gale Watch is in effect for the gulf waters from Friday through Friday night, with Small Craft Advisories expected for the bays and Waterways. There is a slight chance for thunderstorms Friday. Severe weather is not expected at this time. Small Craft Advisory conditions are expected Saturday for nearly all marine interests, then for the gulf waters through Sunday morning. Small Craft Advisory conditions will return by Monday evening, with gale force winds possible over the gulf waters Monday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. LB
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 9, 1:46 AM CST | Special Weather Statement | CRP | Goliad | 44 min |
| Nov 9, 8:22 AM CST | River Flood Warning | CRP | Calhoun, Refugio, Victoria | 5 days |
| Nov 9, 1:41 PM CST | Special Marine Warning | CRP | 64 min | |
| Nov 9, 2:02 PM CST | River Flood Warning | CRP | Refugio | 36 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.